MathSciNet Relay Station
MathSciNet bibliographic data
MR1014384 11T21 (11A07 11B65 11S80)
Yeung, Kit Ming On congruences for binomial coefficients. J. Number Theory 33 (1989), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement